MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET
Catalog Number AC315
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding 12 in (30 cm) appx 1.6 ml, ext set where it was stated in the report that the product failed during use.The nanoclave proximal to the patient broke in such a way that the outer plastic piece became completely disconnected from the inner lumen.There were patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Additional Manufacturer Narrative
One used sample along with two photos were received.Visual inspection was carried out.The nano clave housing was missing from the stopcock.The housing was broken from the manifold, and the internal spike was bent.Examination of the break showed one side higher than the other and the weld still intact.A device history lot review could not be conducted because no lot number(s) was we/were identified.The reported complaint can be confirmed.The probable cause is due to an unintentional bending force during use.Updated information in h3.

Brand Name
12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23649751
Report Number9617594-2025-02223
Device Sequence Number4903512
Product Code FMG
UDI-Device Identifier00887709121379
UDI-Public00887709121379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC315
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown